# SDR DL76L090121

- Difficulty date: January 28, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 88,147 hours, 13,103 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Drive Assy
- Condition: Failed
- Location: Lt Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT GENERATOR DRIVE LIGHT AND LEFT GENERATOR DROPPED OFF BUSS ON TAXI OUT.  REPLACED L IDG PER AMM LEAK CHECKS OK OPERATES NORMALLY.
